# SDR UIEA2017122002418

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,816 hours, 16,238 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 2849
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT AFT FUEL PUMP CAUTION MESSAGE CAME ON AFTER ENGINE START. RAN QRH AND RETURNED TO GATE.   REMOVED AND REPLACED LEFT FUEL BOOST PUMP IAW AMM 28-22-03.  OPS CHECKED GOOD .
